# SDR HEEA060084

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 066106600
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER INOPERATIVE; HEAVY CORROSION.  BURNT COMPONENTS ON MODULATOR BOARD.
